<  Back to the Polytechnique Montréal portal

Markov modeling for Bayesian restoration of two-dimensional layered structures

Jerome Idier and Yves Goussard

Article (1993)

An external link is available for this item
Additional Information: Nom historique du département: Département de génie électrique et de génie informatique
Department: Institut de génie biomédical
Department of Electrical Engineering
Department of Computer Engineering and Software Engineering
PolyPublie URL: https://publications.polymtl.ca/48983/
Journal Title: IEEE Transactions on Information Theory (vol. 39, no. 4)
Publisher: Institute of Electrical and Electronics Engineers
DOI: 10.1109/18.243451
Official URL: https://doi.org/10.1109/18.243451
Date Deposited: 18 Apr 2023 15:26
Last Modified: 05 Apr 2024 11:51
Cite in APA 7: Idier, J., & Goussard, Y. (1993). Markov modeling for Bayesian restoration of two-dimensional layered structures. IEEE Transactions on Information Theory, 39(4), 1356-1373. https://doi.org/10.1109/18.243451

Statistics

Dimensions

Repository Staff Only

View Item View Item